MathSciNet Relay Station
MathSciNet bibliographic data
MR2512917 92D25 (34C25)
Xia, Yonghui; Han, Maoan Multiple periodic solutions of a ratio-dependent predator-prey model. Chaos Solitons Fractals 39 (2009), no. 3, 1100–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement